EconPapers    
Economics at your fingertips  
 

A Double Inequality for the Trigamma Function and Its Applications

Zhen-Hang Yang, Yu-Ming Chu and Xiao-Jing Tao

Abstract and Applied Analysis, 2014, vol. 2014, 1-9

Abstract:

We prove that and are the best possible parameters in the interval such that the double inequality holds for . As applications, some new approximation algorithms for the circumference ratio and Catalan constant are given. Here, is the trigamma function.

Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/702718.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/702718.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:702718

DOI: 10.1155/2014/702718

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:702718